1st 2 first shots of T cyp

Thread starter #1
After my first 2 shots of T cyp at 70mg each I feel fatigued and weaker. Maybe a little worse then I first started. Is this normal since my levels are fluctuating or should I be feeling great since I'm basically adding to my natural production right now?
 
#2
Two injections into it things are just getting started.

Some men are “over responders” to such things as T, HCG, AI, etc. So it is possible that you are hyper aromatiser which is causing a rise or spike in your E2.

High E2 has reported effects of fatigue.

When you introduce TRT your body is going to go through some big changes in the next few weeks.
It should level off and stabilize after that time.

Again, only two injections is pretty early to really be feeling things...but everyone is different.

Hang in there.
 
#3
When I first started trt, it gave me the testosterone flu for 2 weeks. Even though my libido went through the roof. My poor girl, I had at that time.
 
Thread starter #5
All sorts of things begin sorting themselves out when exogenous testosterone is introduced. It will take a number of weeks for you to determine where things stand. Stay the course and be patient.
So you don’t think my problem or fatigue after a shot has anything to do with E2?
 
#6
No one can answer that question with certainty at this point. Serum levels are in flux, and that includes estradiol. In five or six weeks you’ll draw blood and look at the landscape; you will have the answer to your question then.

If your doctor did not feel that anastrozole was necessary at the start of therapy, and in some cases doctors do initiate a protocol that includes an AI if e2 levels are somewhat elevated before treatment starts, then continue and wait for levels to settle.
 

Leesto

Active Member
#7
Like Coastwatcher said stay the course. It will take time to determine how your body reacts and to develop a tailored protocol that works best for you. Some guys find this quickly while some take a while to get dialed in. It helps if your doctor is knowledgeable about hormone replacement and willing to work closely with you.
 
#8
I’m on week 3.5. First three days. Felt 18 again. Then didn’t sleep good for a week. Felt worse than before. Used that as an excuse to get my doctor to up me to a reasonable dose. On spring break with kids. Feels good. Nuts shrunk a little. Wife’s back home so can’t test the libido
 
Top